Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 27, No. 2, pp. 223-231 (2011)

Convergence Almost Everywhere of Fourier Series of the Functions of Bounded Variation

Larry Gogoladze and Vakhtang Tsagareishvili

Tbilisi State University

Abstract: See full text of the paper.

Keywords: Orthonormal system, function of bounded variation, Fourier series

Classification (MSC2000): 42A16

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2012 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition